Journal of Applied Mathematics
- J. Appl. Math.
- Volume 2012 (2012), Article ID 950590, 24 pages.
Exponential Passification of Markovian Jump Nonlinear Systems with Partially Known Transition Rates
The problems of delay-dependent exponential passivity analysis and exponential passification of uncertain Markovian jump systems (MJSs) with partially known transition rates are investigated. In the deterministic model, the time-varying delay is in a given range and the uncertainties are assumed to be norm bounded. With constructing appropriate Lyapunov-Krasovskii functional (LKF) combining with Jensen’s inequality and the free-weighting matrix method, delay-dependent exponential passification conditions are obtained in terms of linear matrix inequalities (LMI). Based on the condition, desired state-feedback controllers are designed, which guarantee that the closed-loop MJS is exponentially passive. Finally, a numerical example is given to illustrate the effectiveness of the proposed approach.
J. Appl. Math., Volume 2012 (2012), Article ID 950590, 24 pages.
First available in Project Euclid: 14 December 2012
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Luo, Mengzhuo; Zhong, Shouming. Exponential Passification of Markovian Jump Nonlinear Systems with Partially Known Transition Rates. J. Appl. Math. 2012 (2012), Article ID 950590, 24 pages. doi:10.1155/2012/950590. https://projecteuclid.org/euclid.jam/1355495078